# SDR R61A2024102800503

- Difficulty date: October 12, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 47,892 hours, 29,831 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2067561
- Part serial: 2067561
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CFIII LH IB SEAT TRACK AT FR78 & FR 84
